JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME QUESTIONS ON FUZZIFICATIONS OF IDEALS IN SUBTRACTION ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOME QUESTIONS ON FUZZIFICATIONS OF IDEALS IN SUBTRACTION ALGEBRAS
Lee, Kyoung-Ja; Park, Chul-Hwan;
  PDF(new window)
 Abstract
In this paper, we introduce the notion of a fuzzy ideal in subtraction algebras, and give some conditions for a fuzzy set to be a fuzzy ideal in subtraction algebras. We also pose three questions on fuzzy ideals of subtraction algebras.
 Keywords
subtraction algebra;ideal;fuzzy ideal;
 Language
English
 Cited by
1.
ANSWERS TO LEE AND PARK'S QUESTIONS,;

대한수학회논문집, 2012. vol.27. 1, pp.1-6 crossref(new window)
2.
A COUPLED 𝒩-STRUCTURE WITH AN APPLICATION IN A SUBTRACTION ALGEBRA,;;;

호남수학학술지, 2014. vol.36. 4, pp.863-884 crossref(new window)
1.
Fuzzy soft ideals in subtraction algebras, Neural Computing and Applications, 2012, 21, S1, 159  crossref(new windwow)
2.
A COUPLED 𝒩-STRUCTURE WITH AN APPLICATION IN A SUBTRACTION ALGEBRA, Honam Mathematical Journal, 2014, 36, 4, 863  crossref(new windwow)
3.
ANSWERS TO LEE AND PARK'S QUESTIONS, Communications of the Korean Mathematical Society, 2012, 27, 1, 1  crossref(new windwow)
4.
Direct product of general intuitionistic fuzzy sets of subtraction algebras, Cogent Mathematics, 2016, 3, 1  crossref(new windwow)
 References
1.
J. C. Abbott, Sets, Lattices and Boolean Algebras, Allyn and Bacon, Boston, 1969

2.
G. Birkhoff, Lattice Theory, Amer. Math. Soc. Colloq. Publ., Vol. 25, third edition, 1967, Providence

3.
Y. B. Jun and H. S. Kim, On ideals in subtraction algebras, Sci. Math. Jpn. 65 (2007), no. 1, 129-134

4.
Y. B. Jun, H. S. Kim, and E. H. Roh, Ideal theory of subtraction algebras, Sci. Math. Jpn. 61 (2005), no. 3, 459-464

5.
Y. B. Jun and M. Kondo, On transfer principle of fuzzy BCK/BCI-algerbas, Sci. Math. Jpn. 59 (2004), no. 1, 35-40

6.
B. M. Schein, Difference Semigroups, Comm. Algebra 20 (1992), 2153-2169 crossref(new window)

7.
B. Zelinka, Subtraction Semigroups, Math. Bohemica 120 (1995), 445-447